# SDR HDNA2012F00009

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N416P
- Make and model: Beech F90
- Aircraft serial: LA67
- Aircraft time: 10,365 hours, 1,178 cycles
- Engine: Pwa PT6A135
- Engine time: 10,225 hours, 10,225 cycles
- Propeller: Hartzl HCB4TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Misinstalled
- Location: Nr 1 Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE AT 13,000 FT,  PILOT NOTICED NR 1 ENGINE TORQUE INDICATOR FLUCTUATING.   NOTICED NR1 OIL PRESSURE INDICATION DROPPED.  PULLED BACK POWER ON ENGINE AND SHUTDOWN NR 1 ENGINE.  DECLARED AN EMERGENCYAND COMPLETED A SINGLE ENGINE LANDING WITHOUT INCIDENT.   AN INSPECTION WAS PERFORMED.  FOUND OIL FILLER CAP  NOT SECURED PROPERLY, CAUSING OIL TO BE VENTED FROM THE OIL FILLER TUBE.
